# SDR 97ZZZX1216

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AT
- Make and model: Boeing 727247
- Aircraft serial: 21393
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2410070
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KIND - DURING PRE-FLIGHT, FOUND CEILING EGRESS LIGHT OVERHEAD FOR OVERWING EXITS IS INOPERABLE.  REMOVED AND REPLACED CHARGER (M1094) LIGHTS, OPS CHECK NORMAL.
